Hi, my name is Anna and I'm new to this site. I used to just skim around and read but my symptoms have been getting worse and I could really use some help.
Around a month ago my mom suggested I go on the Atkins diet to lose a few pounds. I'm only 16 but I didn't think much of it, because I wasn't planning on shedding a whole lot. It started off pretty good, I had cravings for the old junk food but I felt fine. Then my sweet tooth kicked in and I started cheating the diet. Not everyday, but at least every three days. That's when the symptoms started coming in. I was always tired and whenever I'd go to the bathroom to poo, it'd be like pellets (sorry for the description but it's the best i could find). Then things got worse, I'd get headaches off and on, and I'd have this strange sort of dizziness, kind of like I'm out of it from time to time?
Lately it's gotten much worse, though. Now I have constipation, and it's such a hassle to go to the bathroom. Also, every time after I eat, my stomach hurts (abdominal pain? it's right underneath my belly button). I'll wake up and I know I'm hungry, I can feel it, but the moment I finish eating, my stomach hurts.
I keep thinking that's it's simple, it must be the Atkins diet, but is there any way it could be something more severe? I'm afraid that once I get off the diet, the fatigue, constipation, pain, random headaches and random dizziness will stay. Has anyone gotten this sort of reaction from this diet or any other? Should I just get off immediately?
Thank you for your help!
P.S , i'm actually going to the doctor tomorrow for a blood & urine test because my mother is really concerned. I'll update how that goes.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?